Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 21, 2010, 8:55 PM EDT for Adams County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 8:55 PM EDT (00:55 UTC)
- Expired
- May 21, 2010, 9:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Adams County, OH
The radar
The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:40 PM EDT | TSTM WND DMG | West Union, OH | NUMEROUS TREES DOWN IN WEST UNION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
165
WFUS51 KILN 220055
TORILN
OHC001-220145-
/O.NEW.KILN.TO.W.0008.100522T0055Z-100522T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
ADAMS COUNTY IN SOUTHWEST OHIO...
* UNTIL 945 PM EDT.
* AT 850 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
BRADYVILLE. RADAR INDICATED THAT THE TORNADO PRODUCING STORM WAS
LOCATED NEAR BENTONVILLE...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST UNION...
SEAMAN...
PEEBLES...
IN ADDITION...STATE ROUTE 348 AT STATE ROUTE 125...CHERRY FORK...MAY
HILL AND LOCUST GROVE ARE NEAR THE PATH OF THIS TORNADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3873 8370 3884 8369 3903 8351 3896 8327
3887 8327 3870 8360
TIME...MOT...LOC 0055Z 218DEG 17KT 3876 8361
$$
HATZOS2 follow-up statements
886
WWUS51 KILN 220122
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EDT FRI MAY 21 2010
OHC001-220145-
/O.CON.KILN.TO.W.0008.000000T0000Z-100522T0145Z/
ADAMS OH-
922 PM EDT FRI MAY 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR ADAMS
COUNTY...
AT 918 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
WEST UNION...MOVING NORTHEAST AT 25 MPH. ANOTHER STORM CAPABLE OF
PRODUCING A TORNADO WAS LOCATED 4 MILES SOUTHWEST OF WEST UNION.
LOCATIONS IMPACTED INCLUDE...
PEEBLES.
LOCUST GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3873 8370 3881 8369 3902 8347 3896 8327
3887 8327 3870 8360
TIME...MOT...LOC 0121Z 226DEG 20KT 3880 8352
$$
HATZOS758
WWUS51 KILN 220136
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT FRI MAY 21 2010
OHC001-220145-
/O.CON.KILN.TO.W.0008.000000T0000Z-100522T0145Z/
ADAMS OH-
936 PM EDT FRI MAY 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR CENTRAL
ADAMS COUNTY...
AT 935 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4
MILES NORTHEAST OF WEST UNION...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PEEBLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3870 8360 3884 8360 3898 8347 3896 8327
3887 8327
TIME...MOT...LOC 0136Z 233DEG 20KT 3886 8344
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 7:50 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 21, 7:50 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 750 PM EDT FRI MAY 21 2010 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO SATURDAY MORNING AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES. HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH EARLY NEXT WEEK...RESULTING IN DRY AND WARMER CONDITIONS. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SOME PARTIAL CLEARING ACROSS WESTERN PORTIONS OF OUR FA HAS ALLOWED THE AIRMASS TO BEGIN TO DESTABILIZE THIS AFTERNOON. ML CAPES HAVE NOW CLIMBED TO AROUND 1000 J/KG ALONG THE INDIANA/OHIO BORDER. AS ENERGY ASSOCIATED WITH UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES BEGINS TO PIVOT INTO OUR AREA LATER THIS AFTERNOON/EVENING...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO BECOME MORE WIDESPREAD ACROSS THE WEST. PCPN SHOULD THEN PUSH EAST THROUGH THE OVERNIGHT HOURS. WILL GO WITH CATEGORICAL POPS IN THE WEST...TAPERING DOWN TO LIKELY IN THE EAST THROUGH THE NIGHT. THE INSTABILITY IS FORECAST TO SLOWLY WEAKEN OVERNIGHT...BUT MODELS ARE HANGING ON TO SOME MARGINAL INSTABILITIES ALL THE WAY THROUGH 12Z . WILL THEREFORE KEEP A MENTION OF THUNDER ON THROUGH THE NIGHT. THE SEVERE THREAT APPEARS SOMEWHAT MARGINAL ATTM AS WIND FIELDS ARE NOT TERRIBLY IMPRESSIVE. THAT BEING SAID...IF ORGANIZED ACTIVITY CAN GET INTO OUR WESTERN FA BEFORE WE BEGIN TO LOSE SOME OF OUR BETTER INSTABILITIES...WET BULB ZERO LEVELS ARE CONDUCIVE FOR SOME HAIL...AND SUPPOSE SOME LOCALIZED DAMAGING WINDS WOULD ALSO BE POSSIBLE. FORECAST SOUNDINGS ARE INDICATING THE POSSIBILITY FOR SOME BACK BUILDING WITH THE STORMS THROUGH THIS EVENING...SO FLOODING COULD ACTUALLY BECOME A BIGGER CONCERN THEN HAIL/DAMAGING WINDS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... SOME LINGERING INSTABILITIES ACROSS THE EAST MAY BE ENOUGH FOR SCATTERED SHOWER/THUNDERSTORM ACTIVITY TO PERSIST ON INTO SATURDAY. EXPECT PCPN THREAT TO TAPER OFF FROM THE WEST THROUGH THE DAY AS AS UPPER LEVEL TROUGH AXIS PIVOTS EAST OF OUR AREA THROUGH LATE AFTERNOON. UPPER LEVEL RIDING WILL THEN PUSH IN FROM THE WEST THROUGH SUNDAY. THIS WILL LEAD TO DRY CONDITIONS AND WARMING TEMPERATURES. TEMPS ON SATURDAY ARE A LITTLE TRICKY DEPENDING ON HOW FAST WE BEGIN OT DRY OUT...BUT WILL TREND HIGHS TOWARD THE WARMER MAV GUIDANCE FOR SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... UPPER RIDGE WILL BUILD NORTH THROUGH THE MISSISSIPPI VALLEY AND THEN PINCH OFF INTO ONTARIO BY MONDAY. SURFACE HIGH WILL BE IN THE VICINITY OF ONTARIO AND NEW YORK AS WELL...BUT WITH WESTWARD-MOVING MOISTURE FLOW AROUND ITS SOUTH EDGE TOWARD THE OHIO VALLEY. THE GENERAL PATTERN IS PRETTY WELL IN AGREEMENT BETWEEN THE GFS/GEFS AND ECMWF. DESPITE THE DECENT HEIGHTS GENERALLY OVER THE FORECAST AREA THROUGH THE EXTENDED...THERE WILL BE ENOUGH MOISTURE FOR A CHANCE OF POP UP SHOWERS AND THUNDERSTORMS. TRIED TO LIMIT THIS TO 20 POPS IN DIURNAL PERIODS BASED ON A LACK OF ANY SIGNIFICANT FORCING. SHOULD ALSO BE NOTED THAT WINDS LOOK PRETTY LIGHT THROUGH THE COLUMN...SO SHEAR MAY NOT BE HIGH...AND STORM MOTION MAY BE SLOW. TEMPERATURES WILL PROBABLY BE PRETTY STEADY THROUGH THE WEEK WITH HIGHS 5-10 DEGREES ABOVE NORMALS. MONDAY LOOKS A LITTLE COOLER THAN SUNDAY...FOLLOWED BY MAYBE A GENERAL WARMING OF A DEGREE OR SO EACH DAY THROUGH THE WEEK. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THUNDERSTORMS WILL AFFECT TAF SITES FOR THE FIRST FEW HOURS OF THE FORECAST UNTIL INSTABILITY DECREASES WITH LOSS OF DAYTIME HEATING. IFR CEILINGS ARE INDICATED BY MODELS AROUND 09Z WITH IMPROVEMENT TO MVFR 15Z. VFR CONDITIONS WILL ARRIVE ABOUT 20Z WITH HIGH PRESSURE. WINDS WILL SHIFT FROM SOUTH TO WEST AT SPEEDS OF 11 KNOTS OR LESS. WINDS WILL BE LIGHT UNDER CLEAR SKIES AFTER 01Z SUNDAY AT CVG. .OUTLOOK...MVFR VSBYS POSSIBLE SUNDAY MORNING DUE TO MIST/FOG. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HATZOS AVIATION...CONIGLIO
Hazardous weather outlook, May 21, 11:33 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1133 AM EDT FRI MAY 21 2010 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-221545- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN- CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT- 1133 AM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-221545- BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH- LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 1133 AM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 21, 6:59 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT FRI MAY 21 2010
OHZ062-063-072-079-220000-
BROWN OH-CLINTON OH-FAYETTE OH-GREENE OH-
659 PM EDT FRI MAY 21 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GREENE...
FAYETTE...CLINTON AND NORTHERN BROWN COUNTIES THROUGH 800 PM EDT...
AT 654 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BOWERSVILLE TO CUBA TO WESTBORO...MOVING EAST AT 30
MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARTIN...SABINA...
JEFFERSONVILLE...NEW VIENNA...BLOOMINGBURG AND WASHINGTON COURT
HOUSE.
ALSO...BOWERSVILLE...BURTONVILLE...ROSEMOOR...BLOOMINGTON...
MORRISVILLE...MARTINSVILLE...MELVIN AND NEW ANTIOCH ARE NEAR THE PATH
OF THESE LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3938 8398 3968 8381 3969 8326 3969 8325
3944 8340 3937 8355 3937 8358 3924 8383
3924 8386 3922 8386 3917 8397Local storm report, May 21, 7:13 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL MILFORD 39.17N 84.28W
05/21/2010 E0.75 INCH CLERMONT OH PUBLIC
&&
HUGHESSpecial weather statement, May 21, 7:23 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT FRI MAY 21 2010
OHZ071-072-078-079-220000-
CLERMONT OH-BROWN OH-CLINTON OH-WARREN OH-
723 PM EDT FRI MAY 21 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
SOUTHWESTERN CLINTON...NORTHWESTERN BROWN AND NORTHERN CLERMONT
COUNTIES THROUGH 800 PM EDT...
AT 720 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM EDENTON TO LINDALE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW...BLANCHESTER...
WILLIAMSBURG...WILMINGTON...ST. MARTIN AND FAYETTEVILLE.
ALSO...OWENSVILLE...BUTLERVILLE...BANTAM...NEWTONSVILLE...EAST FORK
STATE PARK...EDENTON...MIDDLEBORO AND WOODVILLE ARE NEAR THE PATH OF
THESE LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3895 8429 3896 8430 3938 8415 3946 8379
3903 8394 3894 8428
HATZOSLocal storm report, May 21, 7:31 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG RYLAND HEIGHTS 38.96N 84.47W
05/21/2010 KENTON KY LAW ENFORCEMENT
2 TREES DOWN
&&
HUGHESSpecial weather statement, May 21, 7:40 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
740 PM EDT FRI MAY 21 2010
KYZ097>099-OHZ078-079-220015-
BRACKEN KY-MASON KY-ROBERTSON KY-CLERMONT OH-BROWN OH-
740 PM EDT FRI MAY 21 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BROWN...
SOUTHEASTERN CLERMONT...ROBERTSON...NORTHWESTERN MASON AND BRACKEN
COUNTIES THROUGH 815 PM EDT...
AT 736 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FEESBURG TO SANTA FE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAIN CAN BE EXPECTED...WHICH MAY FLOOD
DRAINAGE DITCHES AND CAUSE PONDING OF WATER ON ROADS..
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...BETHEL...
AUGUSTA...MOUNT ORAB...GEORGETOWN AND RIPLEY.
ALSO...BANTAM...MOUNT OLIVET...HITTVILLE...FEESBURG...HAMERSVILLE...
SARDIS...PARINA AND CHATHAM ARE NEAR THE PATH OF THESE LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3900 8420 3904 8389 3886 8370 3852 8394
3852 8420
HATZOSSpecial weather statement, May 21, 8:44 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 844 PM EDT FRI MAY 21 2010 OHZ063-064-073-080-220145- HIGHLAND OH-ROSS OH-FAYETTE OH-PICKAWAY OH- 844 PM EDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN PICKAWAY...SOUTHEASTERN FAYETTE...NORTHWESTERN ROSS AND NORTHEASTERN HIGHLAND COUNTIES THROUGH 945 PM EDT... AT 840 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST MONROE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD...NEW HOLLAND AND WILLIAMSPORT. ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE...CLARKSBURG... PANCOASTBURG...DEER CREEK LAKE AND PICKAWAY COUNTY AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3925 8348 3937 8359 3968 8321 3951 8297 HATZOS
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:12 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland | 3 hr |
| May 21, 8:37 PM EDT | Tornado Warning | ILN | Adams, Brown | 23 min |
| May 21, 8:44 PM EDT | Special Weather Statement | ILN | Fayette | 61 min |
| May 21, 9:01 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 1 more | 3 hr |
| May 21, 9:21 PM EDT | Special Weather Statement | ILN | Fayette | 54 min |
| May 21, 9:43 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 47 min |
| May 21, 10:08 PM EDT | Flash Flood Warning | ILN | Adams, Pickaway, Pike, Ross, Scioto | 112 min |
| May 21, 10:42 PM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| May 21, 10:53 PM EDT | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 4 hr |
| May 21, 11:52 PM EDT | Flash Flood Warning | ILN | Adams, Scioto | 6 hr |
| May 21, 11:59 PM EDT | Areal Flood Advisory | ILN | Brown, Fayette, Highland, Pike, Ross | 3 hr |
| May 22, 1:48 AM EDT | Areal Flood Advisory | ILN | Mercer | 5 hr |
| May 22, 5:43 AM EDT | Areal Flood Advisory | ILN | Adams | 6 hr |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.